Thesis (Selection of subject)Thesis (Selection of subject)(version: 290)
Assignment details
   Login via CAS
Banschewského funkce na komplementárních modulárních svazech
Thesis title in Czech: Banschewského funkce na komplementárních modulárních svazech
Thesis title in English: Banaschewski function on complemented modular lattices
Key words: komplementární modulární svaz, Banaschewského funkce, von neumannovsky regulární okruh
English key words: complemented modular lattice, Banaschewski function, von Neumann regular ring
Academic year of topic announcement: 2012/2013
Type of assignment: Bachelor's thesis
Thesis language: angličtina
Department: Department of Algebra (32-KA)
Supervisor: doc. Mgr. Pavel Růžička, Ph.D.
Author: hidden - assigned and confirmed by the Study Dept.
Date of registration: 30.10.2012
Date of assignment: 05.11.2012
Confirmed by Study dept. on: 23.11.2012
Date and time of defence: 04.09.2013 00:00
Date of electronic submission:02.08.2013
Date of submission of printed version:02.08.2013
Date of proceeded defence: 04.09.2013
Reviewers: doc. Mgr. et Mgr. Jan Žemlička, Ph.D.
 
 
 
Guidelines
Banaschewského funkce na komplementárním modulárním modulárním svazu je izotónní funkce přiřazující každému prvku nějaký jeho komplement. F. Wehrung [1] ukázal, že každý spočetný komplementární svaz má Baneschewského funkci a že to neplatí pro svazy větších mohutností [2]. Cílem práce by bylo nastudovat danou problematiku, pochopit její aplikace na problémy týkající se možné struktury svazu pravých ideálů von Neumanovsky regulárních okruhů [3,4] a pokusit vyřešit některý z problémů formulovaných v článcích [1,2].
References
[1] F. Wehrung, Coordinatization of lattices by regular rings without unit and Banaschewski functions, Algebra Universalis 64, no. 1 (2010), 49--67

[2] F. Wehrung, A non-coordinatizable sectionally complemented modular lattice with a large Jónsson four-frame, Advances in Applied Mathematics 47, no. 1 (July 2011), 173--193.

[3] R. Goodearl, Von Neumann regular rings and direct sum decomposition problems. Abelian
Groups and Modules, Kluwer, Dordrecht, 1995, 249–255.

[4] K. R. Goodearl, “Von Neumann Regular Rings”. Pitman, London, 1979. xvii + 369 pp.
 
Charles University | Information system of Charles University | http://www.cuni.cz/UKEN-329.html